UNIGE document Scientific Article
previous document  unige:92512  next document
add to browser collection
Title

Symmetries of the Chern-Simons Theory in the Axial Gauge, Manifold with Boundary

Authors
Published in Helvetica Physica Acta. 1994, vol. 67, p. 22-29
Abstract The field equations of the Chern-Simons theory quantized in the axial gauge are shown to be completely determined by supersymmetry Ward identities which express the invariance of the theory under the topological supersymmetry of Delduc, Gieres and Sorella together with the usual Slavnov identity without requiring any action principle.
Identifiers
Full text
Article (Published version) (2.9 MB) - public document Free access
Structures
Citation
(ISO format)
EMERY, Stéphane, PIGUET, Olivier. Symmetries of the Chern-Simons Theory in the Axial Gauge, Manifold with Boundary. In: Helvetica Physica Acta, 1994, vol. 67, p. 22-29. https://archive-ouverte.unige.ch/unige:92512

24 hits

8 downloads

Update

Deposited on : 2017-03-13

Export document
Format :
Citation style :